Advanced search
1 file | 337.07 KB

An RBF-FD method for pricing American options under jump-diffusion models

Author
Organization
Keywords
Radial basis functions, Finite difference, Option pricing, Merton's and Kou's models, RADIAL BASIS FUNCTIONS, BASIS FUNCTION INTERPOLATION, FINITE-VOLUME METHOD, NUMERICAL VALUATION, EUROPEAN OPTIONS, COLLOCATION, VOLATILITY, EQUATIONS, SCHEMES

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 337.07 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Haghi, Majid, Reza Mollapourasl, and Michèle Vanmaele. 2018. “An RBF-FD Method for Pricing American Options Under Jump-diffusion Models.” Computers & Mathematics with Applications 76 (10): 2434–2459.
APA
Haghi, M., Mollapourasl, R., & Vanmaele, M. (2018). An RBF-FD method for pricing American options under jump-diffusion models. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 76(10), 2434–2459.
Vancouver
1.
Haghi M, Mollapourasl R, Vanmaele M. An RBF-FD method for pricing American options under jump-diffusion models. COMPUTERS & MATHEMATICS WITH APPLICATIONS. 2018;76(10):2434–59.
MLA
Haghi, Majid, Reza Mollapourasl, and Michèle Vanmaele. “An RBF-FD Method for Pricing American Options Under Jump-diffusion Models.” COMPUTERS & MATHEMATICS WITH APPLICATIONS 76.10 (2018): 2434–2459. Print.
@article{8593878,
  author       = {Haghi, Majid and Mollapourasl, Reza and Vanmaele, Mich{\`e}le},
  issn         = {0898-1221},
  journal      = {COMPUTERS \& MATHEMATICS WITH APPLICATIONS},
  language     = {eng},
  number       = {10},
  pages        = {2434--2459},
  title        = {An RBF-FD method for pricing American options under jump-diffusion models},
  url          = {http://dx.doi.org/10.1016/j.camwa.2018.08.040},
  volume       = {76},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: